Glucophage

person-avatar

I am 20 years old and recently diagnosed with pcos. The problem is my doctor prescribed me Glucophage 500 mg twice a day but I can’t adjust with it. When ever i eat anything i feel dizzy,nausea and my stomach gets upset. I consulted my doctor and she told me to levae it for a while and continue it after some days. I did but it is same again. I am University student so it gets very difficult to handle the nause n dizzyness. Please guide me that i should continue eating or consult any other doctor?

dr-rabia-wajid-gynecologist-lahore

MBBS, FCPS | Lahore

review-img 41 Positive Reviews

Glucophage is very frequently used in the management of PCOS. Try taking it after food. It may help in solving your problem

Member
Patient

Post Owner


I always take it after my breakfast and dinner but it causes same nausea and dizziness. And my second question does glucophage and diane35 cause weight gain ?

2 years ago

dr-rukhsana-tariq-gynecologist-karachi

MBBS, MCPS | Karachi

review-img 30 Positive Reviews

Keep taking it just after breakfast n dinner.Side effects will go away

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)